Free Access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 587 - 602
DOI https://doi.org/10.1051/cocv:2002038
Published online 15 August 2002
  1. J.M. Bismut, Large deviations and the Malliavin Calculus. Birkhäuser (1984).
  2. H. Brézis, Opérateurs maximaux monotones. North-Holland, Amsterdam (1973).
  3. S. Cerrai, A Hille-Yosida theorem for weakly continuous semigroups. Semigroup Forum 49 (1994) 349-367. [CrossRef] [MathSciNet]
  4. S. Cerrai, Second order PDE's in finite and infinite dimensions. A probabilistic approach. Springer, Lecture Notes in Math. 1762 (2001).
  5. S. Cerrai, Optimal control problems for stochastic reaction-diffusion systems with non Lipschitz coefficients. SIAM J. Control Optim. 39 (2001) 1779-1816. [CrossRef] [MathSciNet]
  6. S. Cerrai, Stationary Hamilton-Jacobi equations in Hilbert spaces and applications to a stochastic optimal control problem. SIAM J. Control Optim. (to appear).
  7. G. Da Prato, Stochastic evolution equations by semigroups methods. Centre de Recerca Matematica, Barcelona, Quaderns 11 (1998).
  8. G. Da Prato, A. Debussche and B. Goldys, Invariant measures of non symmetric dissipative stochastic systems. Probab. Theor. Related Fields (to appear).
  9. G. Da Prato, D. Elworthy and J. Zabczyk, Strong Feller property for stochastic semilinear equations. Stochastic Anal. Appl. 13 (1995) 35-45. [CrossRef] [MathSciNet]
  10. G. Da Prato and M. Röckner, Singular dissipative stochastic equations in Hilbert spaces, Preprint. S.N.S. Pisa (2001).
  11. G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions. Cambridge University Press (1992).
  12. G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems. Cambridge University Press, London Math. Soc. Lecture Notes 229 (1996).
  13. G. Da Prato and J. Zabczyk, Differentiability of the Feynman-Kac semigroup and a control application. Rend. Mat. Accad. Lincei. 8 (1997) 183-188.
  14. E.B. Dynkin, Markov Processes, Vol. I. Springer-Verlag (1965).
  15. K.D. Elworthy, Stochastic flows on Riemannian manifolds, edited by M.A. Pinsky and V. Wihstutz. Birkhäuser, Diffusion Processes and Related Problems in Analysis II (1992) 33-72.
  16. W.H. Fleming and H.M. Soner, Controlled Markov processes and viscosity solutions. Springer-Verlag (1993).
  17. T. Kato, Nonlinear semigroups and evolution equations. J. Math. Soc. Japan 10 (1967) 508-520. [CrossRef] [MathSciNet]
  18. K.R. Parthasarathy, Probability measures on metric spaces. Academic Press (1967).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.